# SDR USAA020464

- Difficulty date: November 21, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,018 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2 INCHES, RIGHT SIDE STATION 727E STRINGER 24 RT.  CUTOUT DAMAGE, INSTALLED DOUBLER AND FILLER PER SRM 53-00-01 FIG 225.  (M)
